# SDR AALA201509059001

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 24,637 hours, 3,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK, L2 DOOR EMER LIGHT POWER SUPPLY 13WL, FAILED WHILE ACCOMPLISHING A SCHEDULED FUNCTIONAL CHECK.  REMOVED THE L2 DOOR SLIDE, CLEANED CONNECTOR 5191VC-A, RE-INSTALLED THE SLIDE & ACCOMPLISHED A SATISFACTORY.
